Azithromycin as a cause of QT-interval prolongation and torsade de pointes in the absence of other known precipitating factors

Anna Kezerashvili, Himad Khattak, Aron Barsky, Reza Nazari, John D. Fisher

Research output: Contribution to journalArticle

59 Scopus citations

Abstract

During treatment with azithromycin, a 55 year-old woman developed a newly prolonged QT interval and torsade de pointes in the absence of known risk factors. Female gender and acute renal failure may be considerations in patients treated with azithromycin.

Original languageEnglish (US)
Pages (from-to)243-246
Number of pages4
JournalJournal of Interventional Cardiac Electrophysiology
Volume18
Issue number3
DOIs
StatePublished - Apr 1 2007

Keywords

  • Azithromycin
  • LQTS
  • QT interval
  • Torsade de Pointes

ASJC Scopus subject areas

  • Cardiology and Cardiovascular Medicine
  • Physiology (medical)

Fingerprint Dive into the research topics of 'Azithromycin as a cause of QT-interval prolongation and torsade de pointes in the absence of other known precipitating factors'. Together they form a unique fingerprint.

  • Cite this